# SDR SWIA200110196

- Difficulty date: September 21, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 11,636 hours, 16,938 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF SEA, 100 PERCENT NP & 84 PERCENT TQ, NP FLUCTUATIONS NOTED ON NR 2 ENGINE.  NP SWIFTLY OSCILLATED BETWEEN 96 PERCENT TO 100.5 PERCENT, ACCOMPANIED WITH YAWING.  PROP SYNC DESELECTED HAD NO EFFECT.  TORQUE FLUCTUATIONS WERE APPROXIMATELY 2-3 PERCENT. APPEARED TO BE RESULT OF NP FLUCTUATION RATHER THAN CAUSE.  RETURNED TO SEATTLE.INSPECTED ENGINE AND PROPELLER CONTROL LINKAGES.  PERFORMED ENGINE RUN UP.  NP FLUCTUATION NOT OBSERVED DURING RUN UP. NP WITHIN LIMITS.
